# SDR FDEA200903060859

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N552010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB FOUND CORRODED LOCATED AT BS 600 TO BS 620 RIGHT.  EVALUATE AND REPAIR.  SHEAR WEB AT BS 600 TO BS 620 WAS REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REVISION 96 AND DRAWING 143N5520-10.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
